I have been using the mini med pump for 4 years now and never had a single problem with the pump, now all the sudden anytime i try to bolus it says no delivery. Ive been though all the bogus trouble shooting steps, changed multiple sites, sets, reservoirs, sometimes switching sites 10 times a day to places I have never even used before just to see if it would work.... NOPE... NO DELIVERY. I was told it was the infusion site, it was my body mass (since i am a lean person, it was this it was that. I have been sent 3 refurbished pumps all getting the very same error when I try to bolus. What I cant understand is why, after 4 years of never getting a single no delivery error (unless my line was completely crimped in half) would my body all the sudden be so super tough in every feasible place that I cant get 0.04 units of insulin from the pump?
Just to clear out some of the answer I "may" get from people. I have changed the site, reservoir, lines, batteries, and even the pumps themselves multiple times and am getting nowhere. I have used smaller sets (6mm and even angled sets) with no resolve.
Mini Med is no help, they could care less. My doctors are no help, what am I supposed to do???? WHAT CAN I DO!!!???
Hello, JFS. I'm not a medical professional, just the parent of a kid with diabetes. It sounds like the only thing you have NOT changed out is you!
Are you reusing the same locations for your sites all the time or are you moving them around well? If you use the same locations, it is possible that you have created scar tissue under your skin, which would prevent the delivery.
As an aside, do you have needles you can use as a backup to get your blood sugars down until you can figure out your site issues?
Just a thought.... You might want to change the type of catheter you are using. You may need a longer or shorter one. There are several different kinds. Your doctor should be able to direct you with this, if not. I would find another doctor. If they don't want to help you with this problem, something is wrong..... Good luck!
I am a long term T1, and though I don't use a pump, I am an engineeer, so her are some things to consider. You have a failure with the bolus, so I must presume the basal delivery is OK. Something has changed. If your original pump had the problem, and the replacements act the same, then I expect it is not a manufacturing change in the pump. If all you have changed has not altered the problem, then it is possibly your skin has changed. The bolus requires more rapid infusion than basal, so reduced absorbtion may cause deliver to fail at a higher rate. Aside from scarring, there are other things that affect diabetic skin (see http://dermatology.cdlib.org/114/NYU/NYUtexts/0315054.html for example). You may wnat to see a dermatologist to determine if you have an issue here. Another option may be to try a different pump manufacturerer, as another pump may have a higher delivery pressure and be able to supply the bolus. I would still continue to investigate the root casue of the current problem, however.
i have had the same problems. i formerly used a minimed pump for about 9 yrs with an occsional no deli. then it started getting more and more frequent. i tried all kinds of new tubing/changed sites/reservoirs, still nd. i agree that minimed has terrible customer service. i changed to animus about 10 months ago and their customer service is excellent. last saturday i received a nd.(occlusion detected) i air primed, air bolused and insulin went through. i have called customer service and they have been kind etc., but my problem continues. i have changed sites, tubing, reservoirs and i still get nd. air prime, air bolus... insulin goes through but then at some time later... nd. my dr. has checked for scar tissue with no detectable scar tissue. (i am 5'11" 145 lbs.) these nd/occulsion alarms happen at all different times whether bolus or basal. i have had bad tubing in the past but it is not tubing. i changed from minimed to animus because of the nd and minimed's terrible customer service, but i am having the same problems with the animus pump. i don't think it is the pump. i used the animus 2020 for about 9.5 months with no problems and the minimed pump for years before i started having these nd. i go through a period of many nds then the problem seems to resolve itself. i think that there is something biochemically going on with my body. why does the pump work for a while then it doesn't? can anyone help with this issue. thank you. Mark
I have had the animus 2020 for almost 2 years. Sometimes I get a ND which is certainly annoying, so I do the rewind, prime, etc and everything gets reset. I don't actually physically take the cartridge out. So I end up with a little more insulin in me (I end up priming 1 or 2 units and still fill the cannula with .5 units). But it seems to be ok. If I need to I eat some crackers or an applesauce then I do.
Also, there is a feature in Setup ADVANCED, if you scroll thru several of the screens which is OCCLUSION Sensitivity. It is normally set to LOW. Maybe try HIGH and see if it makes any difference. If it gets worse then set it back to LOW.
I have been having the same problem with no delivery after 2 years of no problems with the pump. I have also been sent two replacement pumps, changed injection sites, blah blah blah but still no difference. FRUSTRATING. I am on Lantis currenty trying to solve the problem. I was thinking the no delivery problems started with the new reservoir sets (332-A). If anyone has any ideas, it would be helpful before I have to give up on the pump.
I also am getting a ND alert, but just thought of something. I dont know if you have tried this yet, dial up a bolus injection, and unplug it from your site, and see if it still gives the error. Atleast that way if it does you know its not your body reacting. If it doesnt then you can assume it is something with your skin, or the insertion site etc. Just one way to narrow it down.
Please take a shot manually...You don't need to be that high for that long. You can have serious and deadly side effects from continuous hyperglycemia. I don't know much about the pump,but being diabetic for 28yrs. I just stick with the insulin pen and a good glucometer. Stay Safe!
I have this problem right now.. and I had it a while ago... my manufacturer sent me different infusion sets... switch to a short needle and Sure T infusion sets... i had quick set, tried shiloet, they don't work on me at all.. Sure T usually does and some times fails.... lately i lost TWO pounds five days of wanted to kill someone.. my pump still isn't working... I am trying to gain weight... ONLY my lower ab works.. all other sites never have on me *shrugs* I wish the companys would have a not for althletic, healthy, or skinny person warning... I am only five pounds from being over wieght... I stay right on the line... lose ANY WEIGHT NO DELIVERY... so right now I am upset and trying to gain weight .
I am having that problem now and whenever I use my right side of my stomach, I have been on the Animas Ping pump since January, I have been Diabetic for 40 years but this is frustrating and it is the first time using this spot
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.